# SDR AALA202203179624

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 60,876 hours, 35,269 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 336000053
- Part serial: 39513D1
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 60,775 hours, 25,401 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DISCHARGE LIGHT FOR APU FIRE BOTTLE ON. **SUPPLEMENTAL REPORT FOR AALA202203169624: REPLACED APU FIRE EXTINGUISHER BOTTLE 11WF AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-22-41.** (CLOSED)
